# SDR CALA2018060601428

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 33,576 hours, 11,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A111125
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FRAME AT BS 727D,  RAIL ATTACH LOCATED BETWEEN STRINGERS 9R AND -8R.  TRIMMED OUT THE DAMAGE SECTION OF THE FRAME AND INSTALLED A REPAIR DOUBLER IAW EC/RA 5310-07436, PART 1.
